# SDR C2XA95IA008

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5751000502100
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A 4YR 12,000 CYCLE INSPECTION SSI 57-52-04 (PART 4), ULTRASONIC INSPECTION OF FLAP.  THE RT INBOARD FLAP, ADJACENT TO RIB NR 5 FLAP ATTACH FITTING, (FWD FITTING INBD SIDE), FOUND A 1.5 INCH BY 1.5 INCH AREA OF DELAMINATION.  MAINTENANCE REMOVED AND REPLACED FLAP (P/N 5751000502100) IAW ATR 42MM 57-52-00, OPERATIONAL CHECKS GOOD IAW ATR 42MM JIC 27-51-00 OPT 10000-001.  (Z)
